# SDR CALA2025040403529

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Boeing 737-9
- Aircraft serial: 67584
- Aircraft time: 6,975 hours, 2,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR 1L NOT LOCKING WHEN DISARMED READJUSTED GIRT BAR PER AMM 25-66-02. NO DEFECTS NOTED AT THIS TIME
